We study the space of valuation overrings of Z[X] by ordering them using a constructive process. This is a substantial step toward classifying the integrally closed domains between Z[X] and Q[X] that are Pr¨ufer, the ones that are Noetherian, and the ones that are PvMDs, to name a few.

Loper, A., Tartarone, F. (2009). A classification of the integrally closed rings of polynomials containing $mathbb Z[X]$. JOURNAL OF COMMUTATIVE ALGEBRA, 1(1), 91-157 [10.1216/JCA-2009-1-1-91].

A classification of the integrally closed rings of polynomials containing $mathbb Z[X]$

TARTARONE, FRANCESCA
2009-01-01

Abstract

We study the space of valuation overrings of Z[X] by ordering them using a constructive process. This is a substantial step toward classifying the integrally closed domains between Z[X] and Q[X] that are Pr¨ufer, the ones that are Noetherian, and the ones that are PvMDs, to name a few.
Loper, A., Tartarone, F. (2009). A classification of the integrally closed rings of polynomials containing $mathbb Z[X]$. JOURNAL OF COMMUTATIVE ALGEBRA, 1(1), 91-157 [10.1216/JCA-2009-1-1-91].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/157382
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 11
  • ???jsp.display-item.citation.isi??? 7
social impact